American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Alison M. Etheridge. Appendix. University Lecture Series 20 (2000) 173-175.
Book volume table of contents
View Article: PDF

[32] Alison M. Etheridge. An Introduction to Superprocesses. University Lecture Series 20 (2000) MR MR1779100.
Book volume table of contents   

[33] Alison M. Etheridge. Introducing interactions. University Lecture Series 20 (2000) 125-141.
Book volume table of contents   
View Article: PDF

[34] Alison M. Etheridge. The Le Gall representation. University Lecture Series 20 (2000) 57-75.
Book volume table of contents   
View Article: PDF

[35] Alison M. Etheridge. Superprocesses as diffusion approximations. University Lecture Series 20 (2000) 1-31.
Book volume table of contents   
View Article: PDF

[36] Alison M. Etheridge. Qualitative behaviour I. University Lecture Series 20 (2000) 33-56.
Book volume table of contents   
View Article: PDF

[37] Alison M. Etheridge. A countable representation. University Lecture Series 20 (2000) 85-103.
Book volume table of contents   
View Article: PDF

[38] Alison M. Etheridge. Some more interacting models. University Lecture Series 20 (2000) 157-172.
Book volume table of contents   
View Article: PDF

[39] Alison M. Etheridge. The relationship between our two classes of superprocess. University Lecture Series 20 (2000) 77-84.
Book volume table of contents   
View Article: PDF

[40] Alison M. Etheridge. Qualitative behaviour II. University Lecture Series 20 (2000) 105-124.
Book volume table of contents   
View Article: PDF

[41] Alison M. Etheridge. Superprocesses and partial differential equations. University Lecture Series 20 (2000) 143-156.
Book volume table of contents   
View Article: PDF

[42] Donald A. Dawson and Edwin A. Perkins. Measure-Valued processes and renormalization of branching particle systems. Math. Surveys Monogr. 64 (1999) 45-106.
Book volume table of contents
View Article: PDF

[43] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] E. B. Dynkin and S. E. Kuznetsov. Trace on the boundary for solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 350 (1998) 4499-4519. MR 1422602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] E. B. Dynkin and S. E. Kuznetsov. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998) 4521-4552. MR 1443191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Edwin Perkins. On the martingale problem for interactive measure-valued branching diffusions. Memoirs of the AMS 115 (1995) MR 1249422.
Book volume table of contents   

[48] Alison M. Etheridge. Asymptotic behaviour of measure-valued critical branching processes . Proc. Amer. Math. Soc. 118 (1993) 1251-1261. MR 1100650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Steven N. Evans and Edwin Perkins. Absolute continuity results for superprocesses with some applications . Trans. Amer. Math. Soc. 325 (1991) 661-681. MR 1012522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Donald A. Dawson and Edwin A. Perkins. Historical processes. Memoirs of the AMS 93 (1991) MR 1079034.
Book volume table of contents   

[51] E. B. Dynkin. Superprocesses and their linear additive functionals . Trans. Amer. Math. Soc. 314 (1989) 255-282. MR 930086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ken-iti Sato. On zeros of a system of polynomials and application to sojourn time distributions of birth-and-death processes . Trans. Amer. Math. Soc. 309 (1988) 375-390. MR 957077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Edwin A. Perkins. A space-time property of a class of measure-valued branching diffusions . Trans. Amer. Math. Soc. 305 (1988) 743-795. MR 924777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] K. J. Falconer. Cut-set sums and tree processes . Proc. Amer. Math. Soc. 101 (1987) 337-346. MR 902553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Joseph Fleischman. Limiting distributions for branching random fields . Trans. Amer. Math. Soc. 239 (1978) 353-389. MR 0478375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Frank Spitzer. Stochastic time evolution of one dimensional infinite particle systems. Bull. Amer. Math. Soc. 83 (1977) 880-890. MR 0448632.
Abstract, references, and article information   
View Article: PDF

[57] Fred M. Hoppe. Convex solutions of a Schr\"oder equation in several variables . Proc. Amer. Math. Soc. 64 (1977) 326-330. MR 0443113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Søren Asmussen. Almost sure behavior of linear functionals of supercritical branching processes . Trans. Amer. Math. Soc. 231 (1977) 233-248. MR 0440719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Edward C. Waymire. The Reuter-Ledermann representation for birth and death processes . Proc. Amer. Math. Soc. 57 (1976) 318-320. MR 0420898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Meyer Dwass. Branching processes in simple random walk . Proc. Amer. Math. Soc. 51 (1975) 270-274. MR 0370775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia